# SDR VNAA202508020004

- Difficulty date: May 24, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N637NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15401
- Aircraft time: 10,824 hours, 11,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: SH670755417
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH/LH MLG HYDRAULIC LINES SUPPORT PLATE (IN BK, LG EXT, LG RET) ON WHEEL WELL AREA, RBL 40 AND LBL40.  REMOVED PER  SRM 51-21-06-001-001-A01, EVALUATED OUT OF LIMITS PER SRM 53-00-00-101-001-A01 AND REPLACED PER SRM 51-42-06-001-001-A01.
